# SDR UIEA2020022100299

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,754 hours, 21,949 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: ECDD6903
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL ON EICAS AND STATUS MESSAGE.( PERFORMED FIM 73-21 FAULT TREE 878 AND 71-01 TASK 936. REMOVED AND REPLACED LEFT ENGINE EEC, TESTED AND FOUND OK AS PER AMM 73-21-15. PERFORMED ENGINE RUN UP AS PER AMM 71-00-00. NO FAULT FOUND AT THIS TIME. )
